# SDR UIEA2021042200968

- Difficulty date: April 23, 2021
- Submitted: April 27, 2021
- Operation: Air carrier
- Aircraft: N1361A
- Make and model: Boeing 767-31B
- Aircraft serial: 26265
- Aircraft time: 94,089 hours, 20,823 cycles
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Armrest
- Condition: Loose
- Location: Cockpit Seat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT CAPTAIN SEAT R/H ARM REST LOOSE( RESECURED LOOSE ARM REST BY COCKPIT CAPTAIN  SEAT R/H SIDE PER  B767- AMM 20-11-00-910-802 )
